Renormalization group in abstract QFT

Citation
A. Mironov et A. Morozov, Renormalization group in abstract QFT, PHYS LETT B, 490(1-2), 2000, pp. 173-179
Citations number
54
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS B
ISSN journal
0370-2693 → ACNP
Volume
490
Issue
1-2
Year of publication
2000
Pages
173 - 179
Database
ISI
SICI code
0370-2693(20000928)490:1-2<173:RGIAQ>2.0.ZU;2-T
Abstract
The basics of RG equations for generic partition functions are briefly revi ewed, keeping in mind an application to the Polyakov-de Boer-Verlindes desc ription of the holomorphic RG flow. (C) 2000 Elsevier Science B.V. All righ ts reserved.